- -

Mean square convergent numerical solutions of random fractional differential equations: Approximations of moments and density

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mean square convergent numerical solutions of random fractional differential equations: Approximations of moments and density

Show full item record

Burgos, C.; Cortés, J.; Villafuerte, L.; Villanueva Micó, RJ. (2020). Mean square convergent numerical solutions of random fractional differential equations: Approximations of moments and density. Journal of Computational and Applied Mathematics. 378:1-14. https://doi.org/10.1016/j.cam.2020.112925

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161842

Files in this item

Item Metadata

Title: Mean square convergent numerical solutions of random fractional differential equations: Approximations of moments and density
Author: Burgos, C. Cortés, J.-C. Villafuerte, L. Villanueva Micó, Rafael Jacinto
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2022-05-31
Abstract:
[EN] A fractional forward Euler-like method is developed to solve initial value problems with uncertainties formulated via the Caputo fractional derivative. The analysis is conducted by using the so-called random mean ...[+]
Subjects: Fractional differential equations with randomness , Random mean square calculus , Random mean square Caputo fractional derivative , Random numerics , Maximum Entropy Principle
Copyrigths: Embargado
Source:
Journal of Computational and Applied Mathematics. (issn: 0377-0427 )
DOI: 10.1016/j.cam.2020.112925
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.cam.2020.112925
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-89664-P/ES/PROBLEMAS DINAMICOS CON INCERTIDUMBRE SIMULABLE: MODELIZACION MATEMATICA, ANALISIS, COMPUTACION Y APLICACIONES/
EDUC.INVEST.CULT.DEP/GJIDI/2018/A/009
EDUC.INVEST.CULT.DEP/GJIDI/2018/A/010
Thanks:
This work has been partially supported by the Ministerio de Economia y Competitividad grant MTM2017-89664-P and by the European Union through the Operational Program of the European Regional Development Fund (ERDF)/European ...[+]
Type: Artículo

References

Slama, H., El-Bedwhey, N. A., El-Depsy, A., & Selim, M. M. (2017). Solution of the finite Milne problem in stochastic media with RVT Technique. The European Physical Journal Plus, 132(12). doi:10.1140/epjp/i2017-11763-6

Golmankhaneh, A. K., Arefi, R., & Baleanu, D. (2013). Synchronization in a nonidentical fractional order of a proposed modified system. Journal of Vibration and Control, 21(6), 1154-1161. doi:10.1177/1077546313494953

Lupulescu, V., O’Regan, D., & ur Rahman, G. (2014). Existence results for random fractional differential equations. Opuscula Mathematica, 34(4), 813. doi:10.7494/opmath.2014.34.4.813 [+]
Slama, H., El-Bedwhey, N. A., El-Depsy, A., & Selim, M. M. (2017). Solution of the finite Milne problem in stochastic media with RVT Technique. The European Physical Journal Plus, 132(12). doi:10.1140/epjp/i2017-11763-6

Golmankhaneh, A. K., Arefi, R., & Baleanu, D. (2013). Synchronization in a nonidentical fractional order of a proposed modified system. Journal of Vibration and Control, 21(6), 1154-1161. doi:10.1177/1077546313494953

Lupulescu, V., O’Regan, D., & ur Rahman, G. (2014). Existence results for random fractional differential equations. Opuscula Mathematica, 34(4), 813. doi:10.7494/opmath.2014.34.4.813

Acedo, L., Burgos, C., Cortés, J.-C., & Villanueva, R.-J. (2017). Probabilistic prediction of outbreaks of meningococcus W-135 infections over the next few years in Spain. Physica A: Statistical Mechanics and its Applications, 486, 106-117. doi:10.1016/j.physa.2017.05.043

Khan, Y., Wu, Q., Faraz, N., Yildirim, A., & Madani, M. (2012). A new fractional analytical approach via a modified Riemann–Liouville derivative. Applied Mathematics Letters, 25(10), 1340-1346. doi:10.1016/j.aml.2011.11.041

Khan, Y., Fardi, M., Sayevand, K., & Ghasemi, M. (2012). Solution of nonlinear fractional differential equations using an efficient approach. Neural Computing and Applications, 24(1), 187-192. doi:10.1007/s00521-012-1208-7

Burgos, C., Cortés, J.-C., Villafuerte, L., & Villanueva, R.-J. (2017). Extending the deterministic Riemann–Liouville and Caputo operators to the random framework: A mean square approach with applications to solve random fractional differential equations. Chaos, Solitons & Fractals, 102, 305-318. doi:10.1016/j.chaos.2017.02.008

Burgos, C., Cortés, J. ., Villafuerte, L., & Villanueva, R. J. (2017). Mean square calculus and random linear fractional differential equations: Theory and applications. Applied Mathematics and Nonlinear Sciences, 2(2), 317-328. doi:10.21042/amns.2017.2.00026

Khan, Y., Ali Beik, S. P., Sayevand, K., & Shayganmanesh, A. (2015). A numerical scheme for solving differential equations with space and time-fractional coordinate derivatives. Quaestiones Mathematicae, 38(1), 41-55. doi:10.2989/16073606.2014.981699

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record